MathSciNet Relay Station
MathSciNet bibliographic data
MR1873421 90C33 (49J40)
Wang, Y. J.; Xiu, N. H.; Wang, C. Y. Unified framework of extragradient-type methods for pseudomonotone variational inequalities. J. Optim. Theory Appl. 111 (2001), no. 3, 641–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement